# SDR AALA202303285435

- Difficulty date: March 17, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FRAME LOCATED AT BS 320 AND S23L. REPAIRED FRAME PER SRM 51-40-02-OG AND EA B737-53-021226.
